A unified theory of topological spaces, proximity spaces and uniform spaces
Doklady Akademii Nauk, Tome 156 (1964) no. 1, pp. 21-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_1_a3,
author = {D. Doichinov},
title = {A unified theory of topological spaces, proximity spaces and uniform spaces},
journal = {Doklady Akademii Nauk},
pages = {21--24},
year = {1964},
volume = {156},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_1_a3/}
}
D. Doichinov. A unified theory of topological spaces, proximity spaces and uniform spaces. Doklady Akademii Nauk, Tome 156 (1964) no. 1, pp. 21-24. http://geodesic.mathdoc.fr/item/DAN_1964_156_1_a3/